About stability and regularization of ill-posed elliptic Cauchy problems: The case of C1,1 domains - ENSTA Paris - École nationale supérieure de techniques avancées Paris Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2010

About stability and regularization of ill-posed elliptic Cauchy problems: The case of C1,1 domains

Abstract

This paper is devoted to a conditional stability estimate related to the ill-posed Cauchy problems for the Laplace's equation in domains with C 1,1 boundary. It is an extension of an earlier result of [Phung, ESAIM: COCV 9 (2003) 621-635] for domains of class C∞. Our estimate is established by using a Carleman estimate near the boundary in which the exponential weight depends on the distance function to the boundary. Furthermore, we prove that this stability estimate is nearly optimal and induces a nearly optimal convergence rate for the method of quasi-reversibility introduced in [Lattès and Lions, Dunod (1967)] to solve the ill-posed Cauchy problems. © EDP Sciences, SMAI, 2010.

Dates and versions

hal-00873056 , version 1 (15-10-2013)

Identifiers

Cite

Laurent Bourgeois. About stability and regularization of ill-posed elliptic Cauchy problems: The case of C1,1 domains. ESAIM: Mathematical Modelling and Numerical Analysis, 2010, 44 (4), pp.715-735. ⟨10.1051/m2an/2010016⟩. ⟨hal-00873056⟩
121 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More